# SDR FXTA20230926001

- Difficulty date: August 9, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N520A
- Make and model: Snias AS350B3
- Aircraft serial: 8607
- Aircraft time: 1,010 hours, 4,644 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 1,010 hours, 4,644 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Motor
- Part number: 9696
- Part serial: 4401
- Condition: Failed
- Location: Blower
- Part time: 205 hours, 454 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: O, E
- Precautionary procedure: O

## Discrepancy

BLOWER MOTOR MAKING LOUD NOISES DURING OPERATION. WHEN FAN SPUN BY HAND THERE WAS INDICATION OF DRAG OR ROUGHNESS IN MOTOR. MOTOR HAS ONLY BEEN INSTALLED FOR 205.1HRS.
